# SDR DALA2025122909487

- Difficulty date: December 29, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N506DN
- Make and model: Airbus A350-941
- Aircraft serial: 0175
- Aircraft time: 36,319 hours, 3,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3506, FOUND R2 DOOR EVACUATION LIGHT INOP.   REPLACED 2R DOOR EVAC AREA LIGHT ILLUMANT IAW AMM 52-12. OPS CHECK GOOD. (LP 7889867)
